MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; LEFT HEART,KIT,-,MARION

MEDLINE INDUSTRIES LP; LEFT HEART,KIT,-,MARION
Catalog Number VASC1073A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Fluid getting behind the plunger when aspirated.
 
Additional Manufacturer Narrative
It was reported that "fluid is getting behind the plunger when we draw back.We can actually see blood behind the plunger in the syringes when we aspirate a sheath.We have had a couple with that issue today".No injuries were reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Updated made to: e1.

Common Device Name
LEFT HEART,KIT,-,MARION
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
nigel vilches
three lakes drive
northfield
northfield, IL 60093-2753
MDR Report Key21874063
Report Number3015910259-2025-00034
Device Sequence Number18108976
Product Code OES
UDI-Device Identifier10889942781881
UDI-Public10889942781881
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberVASC1073A
Device Lot Number24LBB122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown